# SDR SWIA200210972

- Difficulty date: June 12, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,644 hours, 15,929 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT BASE HEAT MESSAGE ON DURING CLIMBOUT.  QRH PROCEDURES WOULD NOT CLEAR MESSAGE.  RETURNED TO SLC.  POWERED DOWN AND POWERED UP.  PITOT BASE HEAT MESSAGE CLEARED.  OPS CHECK GOOD.
